# SDR AALA202112069918

- Difficulty date: December 1, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 25,560 hours, 5,244 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Latch
- Part number: AR47061
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN FROM INSIDE ELECTRIC UNLOCK REQUIRED TO LEAVE FLIGHT DECK. **SUPPLEMENTAL REPORT FOR AALA202112029918: REPLACED FLIGHT DECK DOOR LATCH MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-21** (CLOSED)
